# SDR SWIA200413052

- Difficulty date: March 9, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 21,892 hours, 18,924 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, RIGHT FS 625 INTERCOSTAL ANGLE CRACKED.  ANGLE REPLACED AT FS 625 RT STR 14 IAW CRJ SRM 51-40-11 AND 51-42-06.
